International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 4, Part A

New pairwise fuzzy topology through fuzzy ideal


Author(s): P Rajalakshmi and S Selvam

Abstract: The aim of this paper is introducing pairwise fuzzy topology on fuzzy bitopological spaces in Lowen's sense. we define the concept of fuzzy local function in pairwise fuzzy topological spaces and study some of its properties. Finally we find a new pairwise fuzzy topology from old one through fuzzy ideals.

Pages: 12-15 | Views: 411 | Downloads: 23

Download Full Article: Click Here
How to cite this article:
P Rajalakshmi and S Selvam. New pairwise fuzzy topology through fuzzy ideal. International Journal of Statistics and Applied Mathematics. 2018; 3(4): 12-15.
Call for book chapter
International Journal of Statistics and Applied Mathematics